# SDR SWIA201743202

- Difficulty date: March 19, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 33,580 hours, 20,799 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER HINGE LINE FAIRING 433BB IS CHAFED.   INSTALLED A REPLACEMENT HINGE LINE FAIRING SKIN  IAW SRM.
